Lexapro and chest discomfort : So I finally... - Anxiety Support

Anxiety Support
45,047 members45,963 posts

Lexapro and chest discomfort

Jones567
Jones567

So I finally started taking the Lexapro,Starting with 5mg. First day I started I had severe stomach pain and indigestion. In addition to electric shock like chest pain. It’s hard to describe. I’m just wondering have anyone took Lexapro and what were your side effects did you experience increased chest pain or discomfort? I haven’t took one today. I’m so scared.

2 Replies
oldestnewest

I take Lexapro:-) I can tell you, the first week is by far the worst, because your body is adjusting. Nausea is the most common side effect, but you can help ease it along by taking it after eating a full meal. 5 mg is a super small dose, so the adjustment period shouldn't be very long. The electric zap feelings will diminish in a couple of days too. I remember when I started, I'd have the zaps in my calf and knee when I was laying in bed and it would be like when the doctor is checking your reflexes!

The way you worded your post, it sounds like you were apprehensive or anxious about taking the meds at all. That could be the reason for the chest pain. Kind of expecting a side effect and then it coming to light maybe? Do you have problems with heartburn? Indigestion? Been lifting anything?

I would at least keep going with the meds for a few days and see how it goes. Call and talk with your pharmacist as well. They're super knowledgeable about side effects and such, even more so than doctors many times.

Best wishes!

Hidden
Hidden

Lexapro doesn't cause these Symptoms.

Its the anxiety that causes it.

I guarantee if u keep taking it,and by gradually increasing the dose ,you will feel better.

You may also like...